MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2040-150
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 4.0 x 150 mm armada 35 percutaneous transluminal angioplasty (pta) catheter was selected for the procedure.The preparation of the pta catheter for use could not be completed due to the device leaking.The device was not used in the procedure.There was no patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis and abbott vascular (av) confirmed the reported leak at the distal end of the hub.A review of the complaint handling database found no similar incidents from this lot.Av performed an expanded investigation and a product issue related to leakage at the hub was identified.It was determined that the root cause of the event was potentially related to hub assembly during manufacturing and corrective and preventative actions were implemented.The performance of these devices will continue to be monitored.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6302580
Report Number2024168-2017-00929
Device Sequence Number16427472
Product Code LIT
UDI-Device Identifier08717648155130
UDI-Public(01)08717648155130(17)181130(10)50624G1
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberB2040-150
Device Lot Number50624G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2017
Supplement Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1